# SDR CALA2022081902128

- Difficulty date: August 17, 2022
- Submitted: August 19, 2022
- Operation: Air carrier
- Aircraft: N438UA
- Make and model: Airbus A320-232
- Aircraft serial: 678
- Aircraft time: 74,602 hours, 30,793 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Fitting
- Part number: D5313322820190
- Condition: Cracked
- Location: Fitting Rh Side
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION ON CONTINUITY FITTING RH SIDE. CRACK LENGTH 0.2 00 INCHES APPROX. SEE AEROMAN NON ROUTINE 2022-293704 01 CRACK INDICATION NOT FOUND DIP REPETITIVE INSPECTION REPAIR IS CATEGORY B. REQUIRED AFTER 57,000 TOTAL FLIGHT CICLES BUT BEFORE 58,000 TOTAL FLIGHT CICLES FOR EC 5311-02858 PART 2 INSPECTION REQUIREMENT IAW EC/RA #5311-02858 PART 1 STEP 7. THIS PERFORMED PERMANET REPAIR (REPLACED)CONTINUITY FITTING RH SIDE IAW EA #53-0214-22 PART #1 THRU PART #4 COVER REVISION #0 AND EC/RA #5311-02858. ROTO TEST INSPECTION OF THE CONTINUITY FITTINGS TO SPLICE FITTINGS 3 FASTENER HOLES IAW NTM 51-10- ADD EMP:V938881 OF LATEST REVISION OF EC5311-02858 ON OR BEFORE AIRCRAFT REACHES P REFERENCING THE ABOVE DIP LOGPAGE # TO STATE "PLANNING TO CONT 000 TOTAL FLIGHT CYCLES FOR EC5311-02858 PART 2 - INSPECTION REQ F LATEST REVISION OF EC5311-02858 ON OR BEFORE AIRCRAFT REACHES REFERENCING THE ABOVE DIP LOGPAGE # TO STATE "PLANNING TO CONT 00 TOTAL FLIGHT CYCLES FOR EC5311-02858 PART 2 - INSPECTION REQ 61,393 TOTAL FLIGHT CYCLES. SEE LP 9328042 TO GENERATE A 2ND DI ACT ENGINEERING AFTER 57,000 TOTAL FLIGHT CYCLES BUT BEFORE 58, UIREMENTS. 61,393 TOTAL FLIGHT CYCLES. SEE LP 9328042 TO GENERATE A 2ND DIP ACT ENGINEERING AFTER 57,000 TOTAL FLIGHT CYCLES BUT BEFORE 58,0 UIREMENTS. GENERATE A DTA DIP TO "ACCOMPLISH INSPECTION OF THE WINDSHIELD F GENERATE A DTA DIP TO "ACCOMPLISH INSPECTION OF THE WINDSHIELD F RAMING LOWER CENTER POST AND CONTINUITY FITTINGS AS PER PART 2 RAMING LOWER CE
